Analysis of a stochastic difference equation: exit times and invariant distributions

A1 Journal article (refereed)

Internal Authors/Editors

Publication Details

List of Authors: Göran Högnäs, Brita Jung
Publisher: De Gruyter (De Gruyter Open), Warsaw; Wydawnictwo Politechniki Poznańskiej, Poznań
Publication year: 2010
Journal: Fasciculi Mathematici
Volume number: 44
Start page: 69
End page: 74


The mean return time of a discrete Markov chain
to a point x is the reciprocal of the invariant probability pi(x).
We revisit this classical theme to investigate certain exit times
for stochastic difference equations of autoregressive type.

Last updated on 2019-14-11 at 02:38